MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH 1 X PLATE, STRAIGHT; PLATE, BONE

MEDTRONIC NEUROSURGERY TIMESH 1 X PLATE, STRAIGHT; PLATE, BONE
Model Number 015-044
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent cranioplasty on (b)(6) 2019 due to a tumor.During the operation, the device's hole fractured.It was stated that it was replaced with another device on site.It extended the procedure by 10 minutes.The patient's status at the time of the report was alive-no injury.
 
Additional Manufacturer Narrative
The returned timesh plat was bent in half.The tab was not returned with the device.One of the eyelets was distorted and broken.It is unknown how or when this damage occurred.The instructions for use cautions, ¿excess force, over-bending, notching, or scratching during mesh forming could result in a mesh fracture.¿ if information is provided in the future, a supplemental report will be issued.

Brand Name
TIMESH 1 X PLATE, STRAIGHT
Common Device Name
PLATE, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8680521
Report Number2021898-2019-00225
Device Sequence Number13863999
Product Code JEY
UDI-Device Identifier00643169620292
UDI-Public00643169620292
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number015-044
Device Catalogue Number015-044
Device Lot NumberT190001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2019
Supplement Date Received by Manufacturer09/26/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1